# SDR AALA20150831004

- Difficulty date: August 31, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 49,091 hours, 19,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD AT STATION 663, RBL 42, UPPER STEM WALL PN HAS OIL CANNING.  R & R OIL CANNING WEB MATERIAL.  INSTALLED REPAIR WEB IAW SRM 57-10-10-2R PROCEDURE 3 ALT NR 2.
